# SDR DALA2025070104933

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 61,440 hours, 31,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 SEAT 25D EMERGENCY EXIT LIGHT BROKEN OFF. CORRECTIVE ACTION: RE-ATTACHED EMERGENCY PATH LIGHT AT 25D REF. A319 AMM 53-51-13. (7571768).
